Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP - BUSPAR, part 2: total confusion!

Posted by Gusto on December 12, 2003, at 15:58:23

In reply to Re: HELP - BUSPAR, part 2: total confusion! scott-d-o, posted by Gidon on December 7, 2003, at 23:38:53

I take zoloft (was at 50mg, now at 25mg) and had problems with the libido. Since adding buspar back into the mix (30mg) I'm once again my horny old self.


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Gusto thread:285990
URL: http://www.dr-bob.org/babble/20031208/msgs/289184.html